MAUDE Adverse Event Report: Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular

Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular
Catalog Number EX600
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, while using a 6f exoseal vascular closure device (vcd), closure was unsuccessful and hemostasis was not achieved.Pulsatile bleeding was noted 4 minutes after removal of the exoseal vcd and sheath.Hemostasis was achieved by changing to another 6f exoseal.There were no reported injuries to the patient.The device was stored and prepared according to the instructions for use (ifu).The exoseal vascular closure device (vcd) was used for an interventional procedure using a retrograde approach.The physician had achieved certification for use of the exoseal vcd.No visible device or package damage was observed prior to use, and only one exoseal device was used.The arterial site used a 6f non-cordis sheath.Angiography confirmed the femoral artery was suitable for the procedure, including a vascular sheath insertion angle of 30¿45 degrees, and the vessel diameter was confirmed to be at least 5 mm.There was no visible calcium or plaque at the puncture site, no stent near the puncture site, and no stenosis greater than 50% at or near the puncture site.The target femoral site had not been previously closed with a closure device or manual compression within 30 days before the procedure, and there was no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site before exoseal vcd use.The deployment button was fully depressed and flush against the handle, and the exoseal vcd and vascular sheath introducer were removed as a single unit approximately 1¿2 seconds after the deployment button was depressed.The indicator wire remained visible upon device removal, the plug was deployed to the proper location, and fingertip compression was maintained on the skin during device removal.No anticoagulants, antiplatelets, or thrombolytics were used.No multiple stick attempts were made before access was achieved.No signs or symptoms of distal blood flow occlusion were observed, and no treatment was provided to restore distal blood flow.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50915221
Report Number9616099-2026-01370
Device Sequence Number5776938
Product Code MGB
UDI-Device Identifier10705032058858
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEX600
Device Lot Number18500468
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F APT sheath; 6F Exoseal VCD
Patient SexMale